| Model Number |
2090W |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer demonstrated autonomous cursor movement as the cursor was moving around the screen on its own without user input after the most recent software update.It was noted that the programmer began to beep repeatedly.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the programmer demonstrated autonomous cursor movement as the cursor was moving around the screen on its own without user input after the most recent software update.It was noted that the stylus and the hinge plate screws were missing.Additionally, the electrocardiogram (ecg) connector on link electronic module (lem) was loose in the printed circuit board (pcb) and the programmer had failed common mode/wrist electrode test at functional level.The programmer was determined to be scrapped due to lack of parts.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.